# SDR FDEA202307081177

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON RIGHT HAND WING   OUTER WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATION XORS 683.4 AND STATION   XORS 713.6 FOUND 01 EACH FASTENER HOLE NUMBER 9 WITH CRACK INDICATION AT 12 O'CLOCK   POSITION, VIEW LOOKING UP AND FORWARD. RIGHT HAND WING OUTER WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATION XORS   683.4 AND STATION XORS 713.6, CRACKED AT FASTENER HOLES NUMBER 9 CARRIED OUT REPAIR   IN ACCORDANCE WITH SRM 57-20-02-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100. INITIAL INSPECTION AT 2000 FLIGHT CYCLES WITH REPETITIVE INSPECTION AT   EVERY 2000 FLIGHT CYCLES AS PER SRM57-20-02-2R TABLE 201/REPAIR 5 FIGURE 202.
